Exact asymptotic -error of a kernel density estimator under censored data
In this paper, we give the exact asymptotic -error for the kernel estimator of the density function from censored data. We also give asymptotically optimal bandwidths. Strong approximation of the product-limit estimator by a Gaussian process is used to obtain the result.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 60 (2002)
Issue (Month): 1 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Wang, Qi-Hua, 1999. "Some bounds for the error of an estimator of the hazard function with censored data," Statistics & Probability Letters, Elsevier, vol. 44(4), pages 319-326, October.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:60:y:2002:i:1:p:59-68. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.